# SDR USAA2009032090644

- Difficulty date: March 6, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69402762
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON STRINGER TIE CLIP AT BS 1040, S9R.  REPLACED STRINGER TIE CLIP AT BS 1040, S9R IAW B737 SRM 51-10-02 & 51-40-02.
